# SDR ULX2004F00011

- Difficulty date: March 1, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N233LA
- Make and model: Snias AS350B2
- Aircraft serial: 3366
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 8764
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO OUTPUT, REPAIRED 3.1 HOURS EARLIER.  UNKNOWN CAUSE OF FAILURE.
